# SDR ERAA20120121

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 85710063
- Condition: Corroded
- Location: Lt Wing
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR AT UPPER AND LOWER LEADING EDGE SEATS HAVE BARE METAL AND CORROSION.  REPAIRED BETWEEN YW57 AND YW 139 TO BOMBARDIER REPAIR DRAWING 8-57-811.
